# SDR SWAA2022032511845

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; LBL 2; WL 208. (MARKED) / REMOVED FLOOR PANEL 231UF TO FOM I.A.W. AMM 53-21-00 REMOVED CRACKED BREAK PANEL AT BS 540; LBL 2; WL 208; I.A.W. SRM 51-40-02 LOCATED AND DRILLED NEW BREAK PANEL I.A.W. SRM 51-40-05 IPC 53-31-00-05 IPC 53-21-00-09A INSTALLED BREAK PANEL I.A.W. SRM 51-40-02 IPC 53-31-00-05 REINSTALLED FLOOR PANEL 231UF I.A.W. AMM 53-21-00-400-801
